# SDR ASAA2023092945371

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 57,300 hours, 17,104 cycles
- Engine: Cfmint CFM567B273
- Engine time: 274 hours, 97 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. W/O 1970762 T/C PWRPL-79EO-06942-1 FOUND #1 ENG AFT SUMP CHIP DETECTOR WITH MAGNETIC MATERIAL. GROUNDED - YES. ENGINE REMOVED, ESN 896209, TRANSFERED TO SHOP W/O 1971579.
